# SDR TSAA0153098

- Difficulty date: July 27, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 6545813508
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDENTIFIED 1.25 INCH SKIN CRACK AT FORWARD SERVICE DOOR LOWER AFT SECTION.  (M)
